# SDR QMLA2016052016051

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N372AM
- Make and model: Bell 407
- Aircraft serial: 54587
- Aircraft time: 133 hours, 354 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Transmission
- Part time: 133 hours, 354 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING HOVER, THE MAIN TRANSMISSION CHIP LIGHT ILLUMINATED.  INSPECTED THE ACFT & FOUND ONE VERY SMALL SLIVER OF METAL ON THE BOTTOM CHIP PLUG OF THE MAIN TRANSMISSION.  THE CHIP DETECTOR WAS CLEANED & REINSTALLED.  THE ACFT WAS SUCCESSFULLY GND RUN WITH NO ADDITIONAL WARNING INDICATIONS & WAS PLACED BACK INTO SERVICE AT THAT TIME.
